# SDR AALA20091223DFW03

- Difficulty date: December 21, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 33,681 hours, 4,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT SEAT 4D INOPERATIVE.  REPLACED LAMP.
